# SDR COEA2009081908900

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S575105131800
- Part serial: NA
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR - LT WING DROP DOWN PANEL 532BB HAS AREA WHERE COMPOSITE IS DELAMINATING.  REMOVE LOWER TRAILING EDGE PANEL 532BB, PERFORM NDT, FABRICATED AND INSTALLED DOUBLERS, REINSTALLED LOWER TRAILING EDGE PANEL IAW ATR SRI DO/TS-5419/07-9636.
